# SDR ASAA2017031720191

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 39,709 hours, 12,071 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Tcv
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL. YELLOW MASTER CAUTION LIGHT EXTINGUISHED WHEN RESET IS PRESSED.  ACFT GROUNDED.   NR 2 ZONE CONT LOGGED A TCV FAULT, FAULT CLEARED & TESTED NORMAL IAW AMM 21-61-00. RAN PACK, SYSTEM OPS NORMAL.
